# SDR GTIA012190

- Difficulty date: November 12, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FUSELAGE FRAME STATION Y-980 CRACKED AT LONGERON 16L.  AFTER FURTHER EVALUATION FOUND THE FRAME SHEAR TIE TO BE ONE WITH CRACKS.  REMOVED DAMAGED SHEAR TIE AT STATION 980.  FABRICATED NEW SHEAR TIE IAW DC9 SRM 51-10-2.  INSTALLED NEW SHEAR TIE IAW DC9 SRM 51-30-2.  (M)
